Archive
Volume 5,  Issue 6 ,    June 
Embedding of Petersen Graphs into Certain Trees
Jasintha Quadras and S. Sarah Surya
J. Comp. & Math. Sci. Vol.5 (6), 482 - 489  ( )   
Visitor# 2039
Abstract       View PDF      

On α Regular ω Open Sets in Topological Spaces
R. S. Wali1 and Prabhavati S. Mandalgeri2
J. Comp. & Math. Sci. Vol.5 (6), 490 - 499  ( )   
Visitor# 1944
Abstract       View PDF      

A Systematic Approach for Solving Blocking Flow Shop Scheduling Problem Using ABC Algorithm with Combinatorial Auction
Amar Jukuntla, B. Sandhya Rani, and Keerthi Pendam
J. Comp. & Math. Sci. Vol.5 (6), 500 - 505  ( )   
Visitor# 2018
Abstract       View PDF      

Certain Transformation of Basic Hypergeometric Series
Mayank Kumar Mishra
J. Comp. & Math. Sci. Vol.5 (6), 506 - 512  ( )   
Visitor# 1822
Abstract       View PDF      

map1 map2 map3